Everyday after 7pm I feel drugged up and high, I become silly and laugh on stupid non funny stuff. I also get weird stupid thoughts that also make me laugh. My family see me laughing for no reason and say I am crazy.
Is this sz? Do I need to increase my meds?
I’ve always been higher than everyone else.
It’s hard when you have friends in low places.
I’d speak with your doctor…
Sounds to me that you’re getting some breakthrough symptoms of SZ, but that’s only going by what you have described here
I had similar in the mornings, but now it’s occurring throughout the day
But the question is, is it a sz symptom or cognitive damage? I don’t have any positive symptoms. I read inappropriate laughter is a negative symptom and meds make it worse.
My doctor seemed to think my residual psychosis could be treated with Clozapine.
I am sceptical about it, but what can you do but try!
My sense of humour has been about ninety degrees off from everyone else’s for, oh, my entire life. I’ll sit and stare in horror through most sitcoms (e.g. Big Bang Theory) as I can’t see what everyone is laughing at. Then I’ll watch a show like Dexter and howl with laughter. I don’t know if it’s ASD, SZ, pre-SZ or I’m just plain bent. Inappropriate emotions are definitely an issue for me. (In fairness, they feel appropriate to me, but I’m outnumbered.)
I like this show, but the canned laughter irritates me.
Do people really LOL to every other sentence?
Confuses me, but I kinda like the group of actors in that series.
Oh I’m like that everyday lol. My humor can be a bit strange sometimes
I have similar issues myself.
I am silly all the time
if I’m alone.
I have the same issue when I’m alone. I don’t think it’s a symptom of schizophrenia.
Looks like the reduction to 3mg is becoming problematic.
Don’t reduce your 6 mg to 3 mg, medicine. It don’t completing 24 hours circle.
Laughing for no reason isn’t a problem in and of itself. At least you aren’t compulsively insulting everyone you meet. If I were you I wouldn’t worry about the laughing unless it continues for a long time - over two or three weeks.
I’m with you there. When I used to have TV, I could never figure out what was supposed to be funny about sitcoms. However I’d cheer for murders, the more explicit the better, and big hurrahs for explosions, probably because I 'd love to be a pyro guy in movies.
I had this on 6mg too. I read its a negative and cognitive symptom so meds are useless for it.
You had inappropriate laughter on 6mg ? Was it as frequent?
Yea it was the same on 6mg. I get suspended here for it sometimes and I was on 6mg. Meds don’t help inappropriate laughter.
@Aziz you really need to be seeing a psychiatrist about all this.
I don’t know what else to tell you.